What would cause Sculptra swelling and burning 10 months post procedure?
Doctor Answers 4
Burning and Swelling after Sculptra
Thank you for your question. This is very rare, and something we have not seen. We have seen nodules when injected improperly, but even that is rare. The key is to mix Sculptra as directed and not mixed the same day as used. I hope this helps.
Have a question? Ask a doctor
I would highly recommend that you see your physician for an evaluation for your symptoms. It is highly unlikely that this is resulting from the Sculptra treatment.
What would cause burning 10 months after Sculptra treatment?
Any burning experienced 10 months after your Sculptra treatment is likely due to something else. In general, the side effects of Sculptra may include:
1) Lumps, or "nodules."
2) Redness or swelling at the injection site
These side effects may be experienced in the first 1-2 weeks after your treatment if they were to occur. I would recommend visiting your physician, as there may be another problem that needs to be addressed. I hope this helps and best of luck to you.
You might also like...
Sculptra swelling and burning 10 months after procedure
I would really need more information and perhaps pictures to help answer your question. What areas of your face were treated with Sculptra? Is the swelling all over or just on certain areas? Is it on both sides or just one side? Is it red and tender? It is possible, but not likely, to develop swelling after Sculptra treatments and sometimes this can be treated. I have not heard of patients developing burning after Sculptra, so I'm not certain what might be causing that problem. I would recommend returning to the physician that treated you with Sculptra so you can be evaluated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.